Nov 5, 2012
my hiv history is 9years on arvs,latest regimen is zidovudine,navirapine,lamivudine and why i called it semi is because the erection is not full but is gained if the vega drug is used.i dont have any medical pelvic nerve dysfuction test while the left groin has been swollen and painful.opps have been pulmonary TB,herpes zosta.
| Response from Dr. Henry
Your current HIV regimen does not usually cause loss of libido or impotence. Low libido and impotence are common in the general population and appear even more common in HIV+ men. Low testosterone, stress, depression, side effects of other medications, worry about transmission, substance abuse (such as alcohol) and many other factors can contribute to sexual dysfunction-a full medical evaluation is recommended to look for contributing factors and to decide what other tests/consultations may be warranted. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Medication And Low Libido
- Can You Contract AIDS From Blowjob From A Prostitute?
- Blood In Semen After Condom Broke Worried I Have HIV
- Hair Loss After Anal Sex Top Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Penis Discharge After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.